Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS Pueblo, CO

June 7, 2022Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2022, 6:27 PM MDT for Bent County, Prowers County, Colorado. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 6:27 PM MDT (00:27 UTC)
Expired
Jun 7, 2022, 7:30 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 133 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:28 PM MDTHAIL 1Hwy 50 And Cr 30, CO
Jun 7, 6:56 PM MDTTORNADO8 S Lamar, COOFF DUTY NWS EMPLOYEE REPORTED TORNADO TOUCHDOWN.
Jun 7, 6:58 PM MDTTORNADO8 S Lamar, COVIDEO OF TORNADO.
Jun 7, 7:01 PM MDTHAIL 17 S Lamar, COREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:17 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
893 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2671 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS55 KPUB 080027
SVRPUB
COC011-099-080130-
/O.NEW.KPUB.SV.W.0073.220608T0027Z-220608T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
627 PM MDT Tue Jun 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 730 PM MDT.

* At 625 PM MDT, a severe thunderstorm was located over McClave, or
  10 miles west of Lamar, moving southeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Trained spotter around McClave reported quarter-size hail.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Wiley around 635 PM MDT.

Other locations in the path of this severe thunderstorm include
Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

LAT...LON 3808 10288 3816 10287 3818 10272 3814 10256
      3800 10254 3791 10269
TIME...MOT...LOC 0025Z 294DEG 14KT 3811 10281 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:14 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 7, 3:14 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
314 PM MDT Tue Jun 7 2022

.SHORT TERM...(This evening through Wednesday)
Issued at 234 PM MDT Tue Jun 7 2022

Convection firing across the area at mid-afternoon, with severe
storms/supercells already developing as surface CAPE is running
1500-2500 J/KG across the plains and 0-6km shear is around 50 kts.
Current radar trends and various CAMs continue to suggest
strongest storms along the Palmer Divide moving e-se and
potentially brushing Kiowa County, while another cluster of
stronger storms pushes eastward across Las Animas/Baca
Counties. Activity looks to be more isolated elsewhere back along
I-25, though potential for severe with any storm east of the
mountains remains. Main storm risk will be large hail, as we've
already had golfball to nearly tennis ball hail with a storm in El
Paso County, though tornado potential over the plains will
increase east of an Eads/Kim line toward 23z, as low level wind
field strengthens and storms move toward the main instability
axis. CAMSs then suggest activity congeals into a loosely
organized line over the far eastern plains later this evening,
which could increase the damaging wind risk before storms exit
into KS/OK/TX by late evening.

Overnight, cold front races south through the plains, with a
period of gusty winds and perhaps a shower/sprinkle over the
southeast mountain slopes and plains after midnight, as post
frontal air-mass briefly saturates. On Wednesday, generally
cooler/more stable air mass in place across the area in the wake
of the cold front. with many models suggesting little if any deep
convection developing. Suspect there will still be enough weak
instability over the mountains for a few afternoon storms, with
greatest chances over the srn Sangres where model CAPE is around
500 J/KG. Max temps will end up below seasonal averages over the
plains, while mountains and valleys see little change as cooler
air stays east.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 7 2022

1) Strong to severe storms possible on Thursday.

2) Drying and warming trend expected for southern Colorado going
into this weekend.

Wednesday Night and Thursday..

Despite cold frontal passage on Wednesday morning, overnight low
temperatures look to stay fairly normal for Wednesday night with
most areas falling into the 50s on the plains and 40s in the
mountains. Strong westerlies and a building ridge aloft will send
daytime highs soaring well into the nineties on our eastern plains
and mid to upper 80s for higher terrain. Another quick moving
disturbance in the flow aloft moves across central CO by Thursday
afternoon, bringing with it some chances for more thunderstorm
activity, some of which could be severe.

Moisture advection will be aided by the presence of lower pressure
over the Great Basin and higher pressure over the central plains.
With this set up, orographics will be enough to initiate general
convection on Thursday afternoon. Increased instability over the
plains will lead to a potential to see some strong to severe
development as storms move off the mountains and into the more
favorable environment around peak heating. With classic "inverted v"
forecast soundings and forecasted DCAPE values over 1800 J/Kg in the
plains, the main threat for these storms looks to be strong and
variable outflow winds. The wetting rain potential looks better
further east, but we could see more virga than rain along the I-25
corridor.

Friday through Sunday..

GEFS and EPS are in good agreement with ridging continuing to build
in aloft from Friday through the weekend. A very weak frontal
passage early on Friday will cool us down slightly and keep highs in
the upper 80s on the plains, but we will likely maintain above
average daytime highs throughout the weekend. Humidity values stay
high enough to avoid fire weather headlines east of Interstate 25
all weekend, but we will likely hit Red Flag criteria on both Friday
and Sunday afternoon in the San Luis Valley where humidity falls
into the low teens as early as 11am.

Monday and Tuesday..

Ensembles start to diverge with confidence in the upper pattern
decreasing significantly as we head into next week. Both the GEFS
and EPS hint at a transition to troughing and strong southwesterly
flow to start out our work week, but timing and placement vary
substantially. GEFS seems to be the most consistent from run to run,
and would keep the overall system rather north of us. If this
placement is to be believed, then Monday will likely be a fairly
widespread fire weather day for us in south central and southeastern
Colorado as any precipitation would be limited to our central
mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 234 PM MDT Tue Jun 7 2022

At KALS, VFR the next 24 hrs, as most tsra this evening should
stay over the higher terrain along the eastern edge of the San
Luis Valley. W-SW winds will become gusty this afternoon, before
diminishing this evening and overnight. On Wednesday, tsra again
possible over the mountains surrounding the Valley, but chance of
a storm at the airport looks low.

At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief
MVFR/IFR vis possible with any stronger storms, along with a risk
of hail as well. Cold front then moves through both airports 05z-
06z, bringing north winds gusting to 30 kts through the morning on
Wed. Expect VFR cigs behind the front, with some patchy MVFR just
north of KCOS near the Palmer Divide. On Wednesday, any tsra will
stay mainly over the higher terrain west of both terminals.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...EHR
AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Tue Jun 7 2022

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered severe thunderstorms will be possible along
and east of the mountains today, with the greatest risk for
severe thunderstorms from the I-25 corridor eastward through the
plains. Hail up to the size of baseballs and wind gusts around 70
mph will be the primary storm risks between 2 PM and 9 PM, before
thunderstorms move east of the area by 11 pm. An isolated tornado
will be possible, especially in the vicinity of the Palmer Divide
and Raton Ridge.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley and upper Arkansas River Valley in
Chaffee county this afternoon and early evening due to gusty winds
and low relative humidity. However these conditions are expected to
remain brief and localized.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

10/SIMCOE

In the hours before

Special weather statement, Jun 7, 4:59 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Tue Jun 7 2022

COZ085-072315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
459 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central El Paso
County through 515 PM MDT...

At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Truckton, or 42 miles east of Colorado Springs, moving
east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3866 10405 3865 10406 3869 10414 3875 10410
      3878 10406 3878 10405
TIME...MOT...LOC 2259Z 290DEG 25KT 3871 10405

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 7, 5:07 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Tue Jun 7 2022

COZ094-072345-
Eastern Las Animas County CO-
507 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of east central Las
Animas County through 545 PM MDT...

At 507 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles southeast of Higbee to 17 miles
northwest of Kim. Movement was south at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3734 10309 3715 10349 3751 10355 3764 10317
TIME...MOT...LOC 2307Z 350DEG 53KT 3758 10321 3746 10354

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Cohen/MG
Special weather statement, Jun 7, 5:32 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Tue Jun 7 2022

COZ085-080000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
532 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southeastern El Paso
County through 600 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm over
Schriever AFB, or 17 miles east of Colorado Springs, moving east at
40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Schriever AFB, Truckton,
Yoder and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

&&

LAT...LON 3872 10469 3881 10463 3886 10414 3860 10417
TIME...MOT...LOC 2332Z 268DEG 33KT 3876 10452

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 7, 5:50 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
550 PM MDT Tue Jun 7 2022

COZ094-099-080015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
550 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of northwestern Baca and
northeastern Las Animas Counties through 615 PM MDT...

At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles southwest of Higbee to 9 miles
northwest of Pritchett. Movement was southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northwestern Baca
and northeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3727 10369 3729 10292 3762 10299 3762 10328
      3763 10376
TIME...MOT...LOC 2350Z 293DEG 25KT 3750 10361 3749 10294

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Cohen/MG
Local storm report, Jun 7, 6:01 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     FUNNEL CLOUD     WILEY                   38.16N 102.72W
06/07/2022                   PROWERS            CO   PUBLIC

            SPOTTER EL637 REPORTED SPOTTING 2 FUNNEL
            CLOUDS IN THE TORNADO WARNED SUPERCELL WEST
            OF WILEY. HE ALSO STATED SEEING DUST KICK UP
            UNDERNEATH THE SUPERCELL.

&&
Local storm report, Jun 7, 6:13 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FUNNEL CLOUD     3 NW MCCLAVE            38.16N 102.90W
06/07/2022                   BENT               CO   PUBLIC

            SPOTTER EL637 REPORTED SPOTTING 2 FUNNEL
            CLOUDS IN THE TORNADO WARNED SUPERCELL WEST
            OF MCCLAVE. HE ALSO STATED SEEING DUST KICK
            UP UNDERNEATH THE SUPERCELL.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero50 min
Jun 7, 6:18 PM MDTTornado WarningPUBBent, Kiowa27 min
Jun 7, 6:41 PM MDTTornado Warning Tornado observedPUBBent49 min
Jun 7, 6:43 PM MDTTornado WarningPUBProwers32 min
Jun 7, 7:07 PM MDTTornado Warning Tornado observedPUBProwers68 min
Jun 7, 7:09 PM MDTSevere Thunderstorm WarningPUBBaca96 min
Jun 7, 7:12 PM MDTTornado WarningPUBBent33 min
Jun 7, 7:23 PM MDTTornado WarningPUBProwers56 min
Jun 7, 7:44 PM MDTSpecial Weather StatementPUBBent46 min
Jun 7, 7:52 PM MDTSpecial Weather StatementPUBElbert23 min
Jun 7, 7:54 PM MDTTornado WarningPUBBaca66 min
Jun 7, 7:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 8:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 7, 8:37 PM MDTTornado WarningPUBBaca, Prowers53 min
Jun 7, 9:16 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca62 min
Jun 7, 9:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa83 min
Jun 7, 9:54 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa96 min
Jun 7, 10:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero, Prowers95 min
Jun 7, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 7, 11:12 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 7, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers86 min
Jun 7, 11:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 7, 11:59 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 8, 12:33 AM MDTSpecial Weather StatementPUBCrowley27 min
Jun 8, 12:38 AM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero52 min
Jun 8, 12:42 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers63 min
Jun 8, 12:57 AM MDTSpecial Weather StatementPUBBent33 min
Jun 8, 1:16 AM MDTSpecial Weather StatementPUBBent29 min
Jun 8, 1:27 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers48 min
Jun 8, 1:39 AM MDTSpecial Weather StatementPUBBent66 min
Jun 8, 2:27 AM MDTSpecial Weather StatementPUBBaca48 min
Jun 8, 3:06 AM MDTSpecial Weather StatementPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.